# SDR MASA2012031934586

- Difficulty date: March 15, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 23,996 hours, 16,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAILS AT STR 15L AND STR 15R ARE CORRODED BETWEEN FS 379.00 AND FS 669.40.  PERFORMED A MAJOR REPAIR BY INCORPORATING BOMBARDIER REO 670-53-00-013 REV "E" IAW RO CRJ7-53-0547.
